Contents of Vol. 8, No. 1 (2012)

Ismat Beg and Samina Ashraf
Gödel form of fuzzy transitive relations 13 - 14
Zvonko Čerin
Pencils of Euler triples, I 15 - 31
Edoardo Ballico and Alessandra Bernardi
A partial stratification of secant varieties of Veronese varieties via curvilinear subschemes 33 - 52
J. Jakšetić, J. Pečarić and G. Roqia
On Jensen?s inequality involving averages of convex functions 53 - 68
Abhijit Banerjee and Pulak Sahoo
Uniqueness of meromorphic functions when two differential polynomials share one value 69 - 89
Brian Fisher, B. Jolevska-Tuneska and Arpad Takaci
Further results on the logarithmic integral 91 - 100
A. Guezane-Lakoud and A. Frioui
Nonlinear three point boundary value problem 101 - 106
Abdelouaheb Ardjouni and Ahcéne Djoudi
Existence of periodic solutions for totally nonlinear neutral differential equations with variable delay 107 - 117
Inci Ege
Some results on the composition of distributions 119 - 131
M. Imdad, A. H. Soliman and M. A. Barakat
On generalized Lipschitzian semitopological semigroup of self-mappings with applications 133 - 142
A. R. El-Nabulsi, M. Jamil and Guo-Cheng Wu
Complexified Lie algebroids from a generalized Stieltjes action approach to the calculus of variations 143 - 158
Miguel Caldas
On the faintly e-continuous functions 159 - 170
Retraction Notice
"Profinite completions and continuous extensions of morphisms between free groups and theirs profinite completions"
by Katja Lonza
[Sarajevo J. Math., 5 (2) (2009), 149-153]
171 - 171